Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Suffering from fissures around anal after having sweet. Irritating, painful. Using quadriderm. What is the treatment?


from past month, whenever i eat anything sweet i suffer with fissures around anal. firstly they are irritating and then they become very painful.

The moment i consume sugar, i start feeling something around that area. Currently i am using quadriderm whenever i face problem but i am not taking any medicine

Kindly suggest something
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Just to make sure you have the facts right, I want to assure you that eating sweets does not have any relation to having fissures. I believe that the cream that was prescribed for you is not helping. I also believe that you are not having any issues with your genitalia. If fissures is your only problem, then consulting a surgeon will give you a good idea as to what the treatment may be. I hope this helps allay your anxiety and you should rest assured. I hope this helps.

Take care and have a lovely day!
Answered: Fri, 14 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor